# SDR ASAA2020011331831

- Difficulty date: January 10, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 46,790 hours, 13,618 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 3250275060
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENG A LOOP INOP. GROUNDED - YES. ACCOMPLISHED FIRE DETECTION CONTROL MODULE BITE TEST PER FIM 26-10 TASK 801. PERFORMED VISUAL INSPECTION OF FIRE LOOPS AND HARNESSES FOUND RT CORE A LOOP WIRE BROKEN AT TERMINAL LUG. REPLACED TERMINAL PER AMM 26-11-002-960-802. TERMINAL REPLACEMENT IS APPLICABLE PER WIRE HARNESS P/N 325-027-506-0 HARNESS IS CORRECT EFFECTIVELY FOR AIRCRAFT.
